Dymadon Babies Paracetamol 1 Month - 2 Years Orange 60mL

Available Online Only

$5.90
In Stock

Maximum Order Quantity 12

Calculate Shipping

Dymadon Pain & Fever Relief for Babies 1 Month - 2 Years 60mL

AUST-R 55118

Dymadon Pain & Fever Relief for Babies gently relieves the pain & fever associated with:

  • Teething
  • Headache
  • Earache
  • Immunisation
  • Symptoms of colds & flu

Dymadon is also available in a colour free suspension for children (2 - 12 years) and paracetamol tablets for adults.

Warnings
Products containing sorbitol may have a laxative effect or cause diarrhoea.

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical supervision could be harmful.
Ingredients
Each mL or oral suspension: Paracetamol 50mg;

Also contains: Methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35g/mL).
Directions
Infants: 1 to 3 months : 4 to 6kg : 1.2 to 1.8mL; 3 to 6 months : 6 to 8kg : 1.8 to 2.4mL; 6 to 12months : 8 to 10kg : 2.4 to 3.0mL; 1 to 2 years :10 to 12kg : 3.0 to 3.6mL.

Dose should be given every 4 to 6 hours with not more than 4 doses in 24 hours.

Do not exceed recommended dosage or use in infants under six months of age except on medical advice.

Do not use for more than 48 hours without seeking medical advice.

Recommended doses based on 15mg or paracetamol per kg or body weight.

(778451)

SKU 778451
Barcode # 9331134927767
Brand Aspen
Unit Of Measure ea

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category